arrow
Volume 19, Number 1
Previous Issue Next Issue

Hiroshi Fujita

J. Comp. Math., 19 (2001), pp. 1-8.

Preview Full PDF 2006 18969 Abstract

Luis Vázquez & Salvador Jiménez

J. Comp. Math., 19 (2001), pp. 9-14.

Preview Full PDF 1858 18577 Abstract

Arieh Iserles

J. Comp. Math., 19 (2001), pp. 15-26.

Preview Full PDF 1958 18665 Abstract

Michal Křížek

J. Comp. Math., 19 (2001), pp. 27-34.

Preview Full PDF 1929 18519 Abstract

Ya-Xiang Yuan

J. Comp. Math., 19 (2001), pp. 35-40.

Preview Full PDF 1973 18430 Abstract

Tao Tang, Wei-Min Xue & Ping-Wen Zhang

J. Comp. Math., 19 (2001), pp. 41-54.

Preview Full PDF 1927 18992 Abstract

Jia-Chang Sun

J. Comp. Math., 19 (2001), pp. 55-66.

Preview Full PDF 2101 18737 Abstract

Ping-Bing Ming & Zhong-Ci Shi

J. Comp. Math., 19 (2001), pp. 67-76.

Preview Full PDF 2065 18384 Abstract

De-Hao Yu & Ji-Ming Wu

J. Comp. Math., 19 (2001), pp. 77-86.

Preview Full PDF 2034 18473 Abstract

Jin-Chao Xu & Lung-An Ying

J. Comp. Math., 19 (2001), pp. 87-100.

Preview Full PDF 1985 18338 Abstract

Ben-Yu Guo & He-Ping Ma

J. Comp. Math., 19 (2001), pp. 101-112.

Preview Full PDF 1976 18593 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard